MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 90 CM; DBS LEAD

ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 90 CM; DBS LEAD
Model Number 3169
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 07/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing ineffective stimulation.As a result, surgical intervention was undertaken in (b)(6) 2022 wherein the system was explanted to address the issue.It is unknown which lead caused the ineffective stimulation.
 
Additional Manufacturer Narrative
Date of event is estimated.Date of explant is estimated.The allegation is against 1 of 4 lead; however, it is unknown which lead(s), therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: lead, model: 3166, udi: (b)(4), serial: (b)(6), batch: 5836569.Common device name: lead, model: 3166, udi: (b)(4), serial: (b)(6), batch: 5836569.Common device name: lead, model: 3166, udi: (b)(4), serial: (b)(6), batch: 5836569.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
QUATTRODE LEAD WIDE SPACED, 90 CM
Common Device Name
DBS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22720005
Report Number1627487-2025-03824
Device Sequence Number9393694
Product Code LGW
UDI-Device Identifier05414734406116
UDI-Public(01)05414734406116(10)5946183(17)190111
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2019
Device Model Number3169
Device Catalogue Number3169
Device Lot Number5946183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS ADAPTER (X2).; DBS IPG (1).; DBS LEAD (X3).
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight112 KG